# SDR GTIA040849

- Difficulty date: November 15, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- Engine: Pwa JT8D217C
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR B00182-05N-00119, 00121, 00124;  CABIN SEAT TRACK CORRODED, STA 807-984 RBL 24 IB AND LBL 24 AND LBL 43 IB, STA 905 RBL 43 OB.  REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK, TREATED, PRIMED AND TOP COATED NEW SEAT TRACK.
